# SDR JJBA20251006017

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 45,127 hours, 31,700 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131113
- Part serial: 17073H1066
- Condition: Cracked
- Location: Zone 200
- Part time: 6,657 hours, 5,516 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPT WINDSHIELD CRACKED. REMOVED AND REPLACED CAPT WINDSHIELD. OPS CHECK SAT.
